MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS DRILL MOTOR ENT MR8 OTOLOGY; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE

MDT POWERED SURGICAL SOLUTIONS DRILL MOTOR ENT MR8 OTOLOGY; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Model Number 1847DRLMTR
Medical Device Problem Codes Misconnection (1399); Overheating of Device (1437); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis:evaluation determined overheating.The device was tested and the temperature readings observed were 127.3 f.The likely cause of the failure could not be determined.It was also noted noise, corrosion, motor failure, hipot and depth test failed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of failure to couple.It was reported there was no patient involvement.Repair request escalated to a product event due to evaluation finding of overheating.

Brand Name
DRILL MOTOR ENT MR8 OTOLOGY
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20292348
Report Number1625507-2024-00851
Device Sequence Number15253912
Product Code HBE
UDI-Device Identifier00763000356958
UDI-Public00763000356958
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1847DRLMTR
Device Catalogue Number1847DRLMTR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown